MAUDE Adverse Event Report: TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY; MONITOR, BED PATIENT

TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY; MONITOR, BED PATIENT
Model Number 8309EL
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer is reporting a complaint on product # v8309el.Customer states that while a sensor pad was in use it heated up enough to burn the patient.The customer reports that no injuries resulted from the incident.
 
Additional Manufacturer Narrative
H3.This report is based solely on the customer¿s allegation that while a sensor pad was in use, it heated up enough to burn the patient.The customer reported that no injuries resulted from the incident.The lot number of the product was not shared, so no device history record can be reviewed.A review of the complaint database did not reveal any similar events against this device in the past 5 years.Therefore, it appears this complaint was an isolated event.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).H3 other text: product not returned.
 
Additional Manufacturer Narrative
The sensor pad was evaluated with a known working 8645 unit.The sensor pad is functional and will perform as intended.Dummy weight was placed on top of the sensor pad for an hour in an effort to replicate the reported issue, and the sensor pad temperature remained the same or did not increase or heat up.The sensor pad was not returned flat as it was folded inside a non-posey box.Creases were observed on both sides of the sensor pad as a result of folding.No other abnormalities have been observed.A device history record (dhr) of the affected lot number did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.The unit passed all verification testing and met manufacturing specifications prior to being released for distribution.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use (ifu) were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.The ifu states, to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm, sensor, or magnet if it does not activate each time weight is removed from the sensor, the chair belt sensor is unfastened, or magnet is removed from face plate.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management monthly.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented, and acted upon as warranted.Manufacturer reference file # (b)(4).
 
Event or Problem Description
Supplemental medwatch is being sent for additional information.

Brand Name
ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key17959073
Report Number2182318-2023-00096
Device Sequence Number17922231
Product Code KMI
UDI-Device Identifier10190676004369
UDI-Public10190676004369
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8309EL
Device Catalogue Number8309EL
Device Lot Number3199T025
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer03/08/2024
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown